# SDR AU990941

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPGNP1513112
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) OUTER RIGHT FRONT WINDSHIELD SHATTERED BUT REMAINED INTACT.
